# SDR CA090218001

- Difficulty date: February 13, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Computer
- Part number: 699018002
- Condition: Faulted
- Location: Fuel Control
- Part time: 5,837 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK DUE TO POWERPLANT MESSAGE DURING CLIMB. CREW ELECTED TO RETURN TO DEPARTURE AIRPORT WITH NO FURTHER ISSUES.   ON GROUND TROUBLESHOOTING DISCOVERED PEC FAULTS. PEC REPLACED AND ACFT FUNCTION TESTED ON RETURNED TO SERVICE.
